# SDR DALA2016091106555

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CORROSION ON UPPER /LOWER RT CUSP WEB FROM STA Y=712 TO Y=788 BETWEEN X=-44 AND X=- 60.  WEB WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 9930538, REV CF.
